American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[2] Lars Winther Christensen and David A. Jorgensen. Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc. 366 (2014) 667-689.
Abstract, references, and article information   
View Article: PDF

[3] Jan Stovícek. Telescope conjecture, idempotent ideals, and the transfinite radical. Trans. Amer. Math. Soc. 362 (2010) 1475-1489. MR 2563737.
Abstract, references, and article information   
View Article: PDF

[4] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information   
View Article: PDF

[5] Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera. A solution to the Baer splitting problem. Trans. Amer. Math. Soc. 360 (2008) 2409-2421. MR 2373319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lidia Angeleri-Hügel and Jan Trlifaj. Tilting theory and the finitistic dimension conjectures. Trans. Amer. Math. Soc. 354 (2002) 4345-4358. MR 1926879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Zimmermann. Self-tilting complexes yield unstable modules. Trans. Amer. Math. Soc. 354 (2002) 2707-2724. MR 1895199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Abrams and C. Weibel. Cotensor products of modules. Trans. Amer. Math. Soc. 354 (2002) 2173-2185. MR 1885648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. C. Coutinho. Extensions of modules over Weyl algebras. Trans. Amer. Math. Soc. 349 (1997) 3343-3352. MR 1407699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William L. Paschke. $L^2$-homology over traced *-algebras. Trans. Amer. Math. Soc. 349 (1997) 2229-2251. MR 1407708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jan Trlifaj. Whitehead test modules. Trans. Amer. Math. Soc. 348 (1996) 1521-1554. MR 1322958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1